# SDR USAA990471

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Part time: 46,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 2 INCH CORROSION ON FLOORBEAM AT STATION 303 RBL 53, CORROSION LEVEL 1.  CUT SECTION OF T-CAP, INSTALLED NEW SECTION AND REPAIR ANGLES PER SRM 53-00-51.  (M)
